# SDR QXEA200301043

- Difficulty date: August 20, 2003
- Submitted: August 29, 2003
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- Aircraft time: 14,559 hours, 20,151 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- RIGHT HAND UPPER BRACKET AT RIGHT HAND WING STATION YW139.00 IS CRACKED. REPAIRED IAW DHC-8 SRM 51-40-00.
